# SDR GTIA96NK158

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1410051
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN 'GREEN' LIGHT FAILED TO ILLUNMINATE DURING GEAR EXTENSION.  GEAR VERIFIED DOWN VISUALLY.  LIGHT CAME ON DURING SECOND APPROACH.  CONTACTS ON NLG UPLIMIT SWITCH INOP.  REMOVED NLG UPLIMIT MICROSWITCH.  OPS CHECK GOOD IAW MM 32.  (M)
